Results 1 to 11 of 11
Like Tree6Likes
  • 1 Post By Pixiepoxie
  • 2 Post By Iluv2smile
  • 2 Post By Iluv2smile
  • 1 Post By Pixiepoxie
7 day Subutex detox from opiates. Will it work?
  1. #1
    StudentMomof3 is offline New Member
    Join Date
    Oct 2015
    Posts
    7

    Default 7 day Subutex detox from opiates. Will it work?

    I've been using IR 30s since the first week of February. It was a relapse after 4 years 7 months and 18 days clean!
    I am a full time student, wife and mom of three. I have been taking Subutex for 2 days now and haven't used at all. I'm only using 1/4 of a subutex all day and so far so good. I've had zero withdrawals. My question is: When I stop the subutex in 2-5 days, will the opiate wd be gone? It should already be out of my system. I wasn't using a whole lot but the wd shivering and freezing is there whenever I start coming off of them. Stomach cramps, leg cramps, mood swings, nausea... Those are basically the symptoms I am trying to avoid. I have access to flexeril, requip and neurontin. I've only taken 1/4 subutex and an 800 MG neurontin the past two days. Just wondering when I can expect to stop the sub without thE pain/suffering? I've been reading here all evening and this is an awesome support group. Very helpful too!

  2. #2
    Pixiepoxie is offline Senior Member
    Join Date
    Sep 2015
    Posts
    509

    Default

    Quote Originally Posted by StudentMomof3 View Post
    I've been using IR 30s since the first week of February. It was a relapse after 4 years 7 months and 18 days clean!
    I am a full time student, wife and mom of three. I have been taking Subutex for 2 days now and haven't used at all. I'm only using 1/4 of a subutex all day and so far so good. I've had zero withdrawals. My question is: When I stop the subutex in 2-5 days, will the opiate wd be gone? It should already be out of my system. I wasn't using a whole lot but the wd shivering and freezing is there whenever I start coming off of them. Stomach cramps, leg cramps, mood swings, nausea... Those are basically the symptoms I am trying to avoid. I have access to flexeril, requip and neurontin. I've only taken 1/4 subutex and an 800 MG neurontin the past two days. Just wondering when I can expect to stop the sub without thE pain/suffering? I've been reading here all evening and this is an awesome support group. Very helpful too!
    StudentMom,

    Welcome to the Forum...lots of support and help to found here.

    So I understand you correctly, you are taking 2mg (1/4 of an 8mg tab/film per day) for 2 days so far?

    And your plan is to take 2mg per day for up to 5 more days for a total of 7 days?

    Then do you plan to just stop the Sub at that time? I'm trying to figure out exactly what your plan is?

    Just out of curiosity, how much time elapsed between your last dose of 30mg IR and your initial dose of Sub?

    Sorry for so many questions, just trying to get an accurate picture of where you are at.

    Keep posting and I'll watch for an update...

    Forward and Onward Troops!
    Jkdimsdale likes this.

  3. #3
    StudentMomof3 is offline New Member
    Join Date
    Oct 2015
    Posts
    7

    Default

    I waited until the 12 hour point. I was in wd before I took it. && yes that's my plan. I haven't taken anything today though and I am starting to feel it. Or maybe it is all in my head? Not sure. I'm feeling sweaty though. No aches or pains yet. I'm also sick right now too with a cold so that's on my side too. I feel horrible regardless and I believe that's making it easier to deal with some of those yucky feelings.

  4. #4
    rainbowpoots is offline Member
    Join Date
    Nov 2014
    Posts
    97

    Default

    Hang in there hun, I have no.clue an the subs never uses them. But I know you'll be alright. I'm still fighting symptoms of lethargy no motivation and probably bouts of depression too here and there. Claim your life back! And as hard as it is, try and think positively

  5. #5
    StudentMomof3 is offline New Member
    Join Date
    Oct 2015
    Posts
    7

    Default

    I'm on day 3-4. I'm in misery. My family has no idea and that makes it 10x worse.. Hubby doesn't understand why I am so sick. He keeps telling me to go to the doctor. :-/ Please pray for me. (If you pray!) I put myself in this situation and I gotta dig my way out. Plus it's midterms week. Lol Man I am a mess!!!

  6. #6
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    You are going to be through the worst soon.
    If I were you and you insist on taking the sub I would take about .5 mg ..
    2 mg is a lot.
    Sub is very strong..
    I really don't think you need that much..
    If you are going to take them I would start at .25 mg wait 60-90 mins if not better take 0.25 mg again..
    If you take 2 mg + for 5-7 days you will be through the worst of the original wds but may have them from the sub..
    So I definitely would take the least amt..
    Have you seen the Thomas Recipe on here for opiate wds.
    Great supplements and OTC meds for symntoms..
    I will post the link for you..
    Take care
    Bette
    Last edited by Anonymous; 10-25-2015 at 09:51 PM.
    Pixiepoxie and Jkdimsdale like this.

  7. #7
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

  8. #8
    StudentMomof3 is offline New Member
    Join Date
    Oct 2015
    Posts
    7

    Default

    Thank you. I had to start all over. I broke down and bought an IR. I can't keep repeating this cycle. I'm back on day 1. Its 3 am and I am just now calm enough to try and sleep! This is so hard!!!!

  9. #9
    Pixiepoxie is offline Senior Member
    Join Date
    Sep 2015
    Posts
    509

    Default

    Quote Originally Posted by StudentMomof3 View Post
    Thank you. I had to start all over. I broke down and bought an IR. I can't keep repeating this cycle. I'm back on day 1. Its 3 am and I am just now calm enough to try and sleep! This is so hard!!!!
    Student,

    Glad to see you are still posting.

    Don't beat yourself up about starting over, just get back to it. What is done is done.

    You are correct, you do not want to keep repeating the same cycle.

    Bette is correct, 2mg is a huge dose.

    Can you re-read lluv2smiles post above?

    She is very experienced and will not lead you down the wrong path.

    Keep on posting. Post often, you will get support and encouragement.

    You CAN do this!

    Research, make a realistic plan and stick to it, no matter what.

    If you HAVE to use the Suboxone, you need to induct at the LOWEST possible dose.

    Will be watching for updates. Sorry it took me so long to get back with you, life is hectic here right now.

    Take care. Keep coming back and posting.

    Forward and Onward Troops!
    Iluv2smile likes this.

  10. #10
    StudentMomof3 is offline New Member
    Join Date
    Oct 2015
    Posts
    7

    Default

    I'm gonna get thru this. One day at a time!!! Thanks for all of the support! You guys are amazing!!! I feel like crud but oh well! I just wish I could sleep!! And these dreams are awful when I finally do sleep!

  11. #11
    FootBallFan12 is offline New Member
    Join Date
    Feb 2012
    Location
    LONG ISLAND, NY
    Posts
    16

    Default

    I need your right. This is an excellent site. I think you can do it from what I read.

Similar Threads

  1. Day 14 of Subutex (Buprenorphine) detox. Help..
    By Greetingsfromhell in forum Prescription Drug Addiction
    Replies: 74
    Last Post: 01-19-2019, 03:07 PM
  2. Subutex Day 1 for WD from Opiates
    By MyBestAttempt in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 06-04-2015, 11:50 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22